Über die Lösbarkeit gewisser algebraischer Gleichungssysteme.

We-Liang Chow

Commentarii mathematici Helvetici (1949)

  • Volume: 23, page 76-79
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Chow, We-Liang. "Über die Lösbarkeit gewisser algebraischer Gleichungssysteme.." Commentarii mathematici Helvetici 23 (1949): 76-79. <http://eudml.org/doc/138977>.

author = {Chow, We-Liang},
journal = {Commentarii mathematici Helvetici},
keywords = {algebraic geometry},
pages = {76-79},
title = {Über die Lösbarkeit gewisser algebraischer Gleichungssysteme.},
url = {http://eudml.org/doc/138977},
volume = {23},
year = {1949},

AU - Chow, We-Liang
TI - Über die Lösbarkeit gewisser algebraischer Gleichungssysteme.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 23
SP - 76
EP - 79
KW - algebraic geometry
UR - http://eudml.org/doc/138977
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.